The Hausdorff dimension of attractors of the Lorenz system
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1999-2000
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a24,
author = {V. A. Boichenko and G. A. Leonov},
title = {The {Hausdorff} dimension of attractors of the {Lorenz} system},
journal = {Differencialʹnye uravneni\^a},
pages = {1999--2000},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a24/}
}
V. A. Boichenko; G. A. Leonov. The Hausdorff dimension of attractors of the Lorenz system. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1999-2000. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a24/